New member here. Had been on Klonopin for 15 months for insomnia caused by hypothyroidism. Been off K for 10 months now, with the help of 75 mg Trazodone for sleep. About 2 months ago, T was losing its effectiveness and I decided it's time for a drug-free me. I went from 75 mg to 50 with no problems; at 50, withdrawal hit hard. Insomnia (of course), shakiness, anxiety, you name it. I did a fast taper as I did not have it in me to go through another long taper after the K experience.
In 2 months, I went from 75, down by 1mg every night to 50, to 25 for 2 weeks, 12.5 for another 2 and finally off. I have been off for only about 3 nights.
Withdrawal after quitting seems manageable so far, although it is too early to tell if it will get worse. My main issue is with insomnia. I feel if I can manage this, I will be OK, especially after the horrific K withdrawal.
My question for those who have used Trazodone: how long did it take for sleep to return after quitting trazodone? Please include how long you had been using T and the dosage.
Thanks for your input and hope we all survive the trials of psychotropic drugs.
Edited by scallywag, 19 July 2016 - 07:58 AM.